Header menu link for other important links
Generalized Nadler type results in ultrametric spaces with applications to well-posedness
M. Pitchaimani,
Published in Springer Verlag
Volume: 28
Issue: 5-6
Pages: 957 - 970
The aim of this paper to establish the existence and uniqueness of coincidence and common fixed points of Nadler type set-valued mappings under various generalized contractive conditions in the context of ultrametric spaces. Illustrative examples are provided to support our results. As an application, we have obtained well-posedness of the common fixed point problems. The presented results generalize several existing results in the literature in ultrametric space setting. © 2017, African Mathematical Union and Springer-Verlag Berlin Heidelberg.
About the journal
JournalData powered by TypesetAfrika Matematika
PublisherData powered by TypesetSpringer Verlag